# SDR REXA2019090301282

- Difficulty date: September 3, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 32,157 hours, 29,974 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 64645
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR EMERGENCY LIGHT STRIP NOT WORKING. REMOVED AND REPLACED AFT FLOOR EMERGENCY LIGHT STRIP CABLE ASSY P/N 64-64-5 IAW AMM 33-51-01. OPS CHECK GOOD.
